# SDR DALA2018010300027

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 78,332 hours, 59,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND FC EMERGENCY LIGHTS INOP. T/S R&R F/C BATTERY ASSY. OPS CHECKS GOOD AS PER AMM 33-53.
